# SDR SIMA0274

- Difficulty date: January 27, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 4D203701
- Part serial: U1127
- Condition: Inoperative
- Location: De-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3841 - EN ROUTE TO AMA, CREW REPORTED THE DE-ICE TIMER LIGHT CAME ON DURING OPERATION.  FOLLOWED CHECKLIST AND COULD NOT INFLATE RIGHT WING BOOT MANUALLY OR IN AUTO.  AIRCRAFT WAS LANDED SAFELY IN DFW.  MAINTENANCE REMOVED AND REPLACED DE-ICE TIMER IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
